# SDR AALA20150512005

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 1,413 hours, 611 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030BE03
- Part serial: 56076547
- Condition: Faulty
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, G
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE, THE CREW RECORDED A LOGBOOK DISCREPANCY.  1ST DISCREPANCY NAV ALT 1, AFTERWARDS MANY OTHER PROBLEMS.  ON ARRIVAL ACFT SHOWED ECAM MSGS, NAV ALT 1, RA 1 FAULT, F/CTL FCDC 1, CAB PR SYS 1.  THE CAPTAIN`S AIRSPEED ON THE PFD SHOWED 250KTS AT THE GATE.  R & R NR 1 ADIRU IAW AMM 34-12-34.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
